Citalopram 10mg 6 weeks

Hi everybody. I suffer with health anxiety. I've been on citalopram before I was on it for 2 years. I came off it for a year. 6 weeks ago I started back on it. The side effects have been bad nausea dizziness and just feeling unwell. I don't feel so bad now, but worrying already about increasing to 20mg. I no eventually I'll feel better for it, but I'm dreading feeling poorly again. Especially when I can't take no more time off from my full time job. Please any advice would be greatly appreciated!

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • That was the first drug I tried some 15 years ago. 20 mg worked for me very nicely for a few years before I had to change over. At this point you suffered the six weeks of re-introducing the chemicals to your brain upping the dose shouldn't be that bad at all good luck my friend

  • Thank you for your reply it means a lot.

You may also like...